About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 305926, 7 pages
http://dx.doi.org/10.1155/2013/305926
Research Article

The Height of a Class in the Cohomology Ring of Polygon Spaces

Department of Mathematics, University of the Ryukyus, Nishihara-Cho, Okinawa 903-0213, Japan

Received 26 September 2013; Accepted 9 December 2013

Academic Editor: Hernando Quevedo

Copyright © 2013 Yasuhiko Kamiyama and Kazufumi Kimoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yasuhiko Kamiyama and Kazufumi Kimoto, “The Height of a Class in the Cohomology Ring of Polygon Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 305926, 7 pages, 2013. doi:10.1155/2013/305926